# SDR UHLA2014042900366

- Difficulty date: April 29, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 23,162 hours, 15,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17060287002
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL BETWEEN FRAMES 90-91, Y=+10.748.  R & R INTERCOSTAL.
